zbMATH — the first resource for mathematics

The critical probability of bond percolation on the square lattice equals 1/2. (English) Zbl 0441.60010

60C05 Combinatorial probability
60D05 Geometric probability and stochastic geometry
Full Text: DOI
[1] Aizenman, M.: Translation invariance and instability of phase coexistence in the two dimensional Ising system. Commun. Math. Phys.73, 83-94 (1980) · doi:10.1007/BF01942696
[2] Broadbent, S.R., Hammersley, J.M.: Percolation processes. I, II. Proc. Cambridge Philos. Soc.53, 629-641 and 642-645 (1979) · Zbl 0091.13901 · doi:10.1017/S0305004100032680
[3] Grimmett, G.R.: On the number of clusters in the percolation model. J. London Math. Soc., Ser. 213, 346-350 (1976) · Zbl 0338.60034 · doi:10.1112/jlms/s2-13.2.346
[4] Grimmett, G.R.: On the differentiability of the number of clusters per vertex in the percolation model. Preprint (1979) · Zbl 0497.60010
[5] Hammersley, J.M.: Percolation processes. Lower bounds for the critical probability. Ann. Math. Stat.28, 790-795 (1957) · Zbl 0091.13903 · doi:10.1214/aoms/1177706894
[6] Hammersley, J.M.: Bornes supérieures de la probabilité critique dans un processus de filtration. Le calcul des probabilités et ses applications, pp. 17-37. Paris: Centre national de la recherche scientifique 1959
[7] Harris, T.E.: A lower bound for the critical probability in a certain percolation process. Proc. Cambridge Philos. Soc.56, 13-20 (1960) · Zbl 0122.36403 · doi:10.1017/S0305004100034241
[8] Higuchi, Y.: On the absence of non-translationally invariant Gibbs states for the two-dimensional Ising model. Preprint (1979)
[9] Hiley, B.J., Sykes, M.F.: Probability of initial ring closure in the restricted random walk model of a macromolecule. J. Chem. Phys.34, 1531-1537 (1961) · doi:10.1063/1.1701041
[10] Kesten, H.: On the time constant and path length of first passage percolation. To appear in Adv. Appl. Probab. (1980) · Zbl 0436.60077
[11] Newman, M.H.A.: Topology of plane sets of points, 2nd ed. Cambridge: Cambridge University Press 1951 · Zbl 0045.44003
[12] Russo, L.: A note on percolation. Z. Wahrscheinlichkeitstheorie verw. Geb.43, 39-48 (1978) · Zbl 0363.60120 · doi:10.1007/BF00535274
[13] Russo, L.: The infinite cluster method in the two-dimensional Ising model. Commun. Math. Phys.67, 251-266 (1979) · doi:10.1007/BF01238848
[14] Seymour, P.D., Welsh, D.J.A.: Percolation probabilities on the square lattice. Ann. Discrete Math.3, 227-245 (1978) · Zbl 0405.60015 · doi:10.1016/S0167-5060(08)70509-0
[15] Smythe, R.T., Wierman, J.C.: First-passage percolation on the square lattice. In: Lecture Notes in Mathematics, Vol. 671. Berlin, Heidelberg, New York: Springer 1978 · Zbl 0379.60001
[16] Sykes, M.F., Essam, J.W.: Exact critical percolation probabilities for site and bond problems in two dimensions, J. Math. Phys.5, 1117-1127 (1964) · doi:10.1063/1.1704215
[17] Welsh, D.J.A.: Percolation and related topics. Sci. Prog. (Oxford)64, 65-83 (1977)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.